# SDR DALA2018021100814

- Difficulty date: February 10, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 79,475 hours, 61,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 279
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE PRI 565645-14 REV 0. MD-88 / FUSELAGE / AUXILIARY STRUCTURE / SEAT TRACK STA 279, LBL 54.5 / DAMAGED FROM AN ARCING FEEDER CABLE. C/W PRI 565645-14 REV 0. C/W ERA 565645-14 REV 0. (LP0420138)
